# SDR CA080723002

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Retaining Nut
- Condition: Dislodged
- Location: Oil Pump Assy
- Part time: 791 hours
- Component: Oil Pump
- Component part number: 30C467601
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE LOW OIL PRESSURE WARNING ACTIVATED DURING TAKEOFF ROLL AND TAKEOFF WAS ABORTED. SUBSEQUENT INSP REVEALED THE OIL PUMP GEARSHAFT RETAINING NUT AND TAD WASHER COMPLETELY DISLODGED FROM THE SHAFT. MFG WILL INVESTIGATE TO REVIEW ASSY PROCEDURES AND REPORT ON ROOT CAUSE ONCE ESTABLISHED.
